Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Mar 12, 2012, 4:33 PM EDT for Isabella County, Michigan. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2012, 4:33 PM EDT (20:33 UTC)
- Expired
- Mar 12, 2012, 4:54 PM EDT
- In force
- 21 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 96 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 4:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS53 KGRR 122033
SVRGRR
MIC073-122115-
/O.NEW.KGRR.SV.W.0003.120312T2033Z-120312T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
433 PM EDT MON MAR 12 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ISABELLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 515 PM EDT
* AT 429 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BARRYTON..AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT... ROSEBUSH... WEIDMAN...
DELWIN... LEATON... LOOMIS...
BRINTON... WINN... BEAL CITY...
SHEPHERD... BLANCHARD... MILLBROOK...
HERRICK... DEERFIELD CENTER... BROOMFIELD CENTER...
ROLLAND CENTER... COE... VERNON CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED FOR UPDATES ON THIS HAZARDOUS WEATHER SITUATION.
&&
LAT...LON 4347 8508 4376 8509 4382 8509 4381 8461
4347 8461
TIME...MOT...LOC 2033Z 249DEG 33KT 4371 8511
WIND...HAIL 60MPH 1.00IN
$$
TJT1 follow-up statement
901
WWUS53 KGRR 122054
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT MON MAR 12 2012
MIC073-122104-
/O.CAN.KGRR.SV.W.0003.000000T0000Z-120312T2115Z/
ISABELLA MI-
454 PM EDT MON MAR 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR ISABELLA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4347 8508 4376 8508 4382 8509 4381 8461
4347 8461
TIME...MOT...LOC 2054Z 249DEG 33KT 4378 8486
$$
HOVINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 4:00 PM EDT, 33 minutes earlier.
Area forecast discussion, Mar 12, 4:00 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT MON MAR 12 2012 .SYNOPSIS... ISSUED AT 400 PM EDT MON MAR 12 2012 AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS THIS EVENING. HIGH PRESSURE WILL BRING FAIR WEATHER WITH UNSEASONABLY MILD CONDITIONS TUESDAY AND WEDNESDAY. IN FACT UNSEASONABLY WARM WEATHER WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THERE IS A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH SATURDAY. HOWEVER MOST OF THE TIME DRY CONDITIONS SHOULD PREVAIL. && .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 400 PM EDT MON MAR 12 2012 PRIMARY FORECAST CONCERNS DEAL WITH CONVECTIVE POTENTIAL LATE THIS AFTERNOON AND EVENING. AT 1945Z KGRR RADAR TRENDS SHOW A BAND OF RAIN AND EMBEDDED STORMS FROM NEAR KRQB TO THE NORTH. NO SEVERE WX WITH THIS LINE BUT THERE WERE SEVERAL REPORTS OF PEA SIZED HAIL NEAR KMKG EARLIER THIS AFTN WITH THAT LINE OF SHOWERS AND EMBEDDED STORMS. THE SEVERE WEATHER THREAT FROM LATE AFTN TO MID EVE REMAINS LARGELY CONTINGENT ON HOW MUCH THE ATMOSPHERE DESTABILIZES THE NEXT 3 HRS. TEMPS HAVE MODERATED INTO THE LOW TO MID 60S NEAR TO SOUTH OF I-96 BUT THERE IS VERY LITTLE IF ANY SFC BASED INSTABILITY. THIS REMAINS THE MOST SIGNIFICANT MITIGATING FACTOR TO SVR WX POTENTIAL... WITH EXTENSIVE CLOUD COVER STILL NOTED ACROSS MUCH OF OUR AREA AND OFF THE WSW ACROSS SOUTHERN LAKE MI AND NORTHERN IL. HOWEVER WE WILL BE MONITORING NORTHERN IL/NORTHERN IN CLOSELY FOR POTENTIALLY STRONG TO SEVERE CONVECTIVE DEVELOPMENT TO TRY TO DEVELOP LATE THIS AFTN OR EARLY EVE IN AN AREA OF RELATIVELY GREATER INSTABILITY WHICH WOULD RACE NE. ANY ACTIVITY THAT DEVELOPS OVER NW INDIANA AND MOVES NE WOULD NOT ENCOUNTER COLD LAKE MI WATERS EITHER. SO THE BEST CHANCE FOR A FEW STRONG TO POTENTIALLY SEVERE STORMS THIS EVE SEEMS LIKE IT WOULD BE OVER SSE TO SE FCST AREA (OUTSIDE OF ISOLATED STRONG TO POTENTIALLY SEVERE CELLS NE OF KRQB LATE THIS AFTN WHICH HAVE BEGUN TO RAMP UP). BULK SHEAR PROFILES AND COLDER AIR COMING IN ALOFT REMAIN VERY FAVORABLE FOR POTENTIALLY SEVERE CONVECTIVE DEVELOPMENT TO OCCUR FROM LATE THIS AFTN THRU 01Z. SO WE WILL CONTINUE TO MONITOR RGNL VIS/RADAR AND MESOANALYSIS TRENDS CLOSELY LATE AFTN/EVE. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 400 PM EDT MON MAR 12 2012 THE MAIN ISSUES TO ADDRESS IN THE LONG TERM FORECAST ARE THE CHANCES FOR RAIN BEGINNING WEDNESDAY NIGHT AND ALSO THE DEGREE OF WARMTH THAT IS MOVING INTO THE AREA. IN TERMS OF WX AND POPS...THE GOING FORECAST FOR WEDNESDAY/WEDNESDAY NIGHT LOOKS GOOD. NOT EXPECTING ANY PRECIPITATION DURING THE DAY WITH PARTLY TO MOSTLY SUNNY SKIES BASED ON NAM RH LAYER ANALYSIS. ALTHOUGH TRADITIONAL UPPER LEVEL SUPPORT (IN TERMS OF ULJ/SHORTWAVE ENERGY/ETC) FOR SHOWERS/TSTRMS IS NOT EXPECTED TO BE PRESENT BY WEDNESDAY...NOTABLE UPPER LEVEL DIVERGENCE AT THE APEX OF THE BUILDING RIDGE IS FOUND ACROSS SW LOWER MICHIGAN BASED ON 12Z GFS GUIDANCE. THIS WAS ALSO SEEN ON LAST NIGHT'S ECMWF RUN...WHERE BOTH MODELS SHOW PRECIP DEVELOPING OVER THE LAKE AND ACROSS SW LOWER LATER AT NIGHT. PERHAPS THE TIMING OF THE PRECIP DEVELOPMENT OVER THE LAKE IS RELATED TO AN ELEVATED MIXED LAYER WEDNESDAY NIGHT/EARLY THURSDAY MORNING NOT INGESTING THE COOLER AND MORE STABLE AIR OVER THE LAKE. WHATEVER THE CAUSE...IT LOOKS LIKE CHANCE/HIGH CHANCE POPS CONTINUE TO LOOK JUSTIFIED FOR OUR AREA WEDS PM/THURS AM. LATEST GFS BUFKIT SOUNDINGS REVEAL WELL OVER 1000 J/KG OF ELEVATED CAPE DURING THE AFTERNOON AND EVENING ACROSS THE AREA...BUT DOUBTFUL THE COLUMN WILL BE SUFFICIENTLY MOIST ENOUGH AT THAT TIME TO HELP WITH CONVECTION. HPC DAY 3 QPF IS CURRENTLY SHOWING AROUND 0.25 INCH FOR THE REGION...SO NOTHING OUT OF HAND AT THIS POINT. ALSO...THE SPC DAY 3 OUTLOOK DOES NOT HIGHLIGHT THE AREA. SO GENERAL SHOWERS WITH PERHAPS A FEW THUNDERSTORMS ARE EXPECTED FOR THIS EVENT. PERIODIC CHANCES FOR SHOWERS AND/OR THUNDERSTORMS WILL CONTINUE FOR A GOOD PORTION OF THE EXTENDED PERIOD UNDER A WAA REGIME ALBEIT WITH WEAK LLJ DYNAMICS. WIDESPREAD COVERAGE OF PRECIP IS UNLIKELY. LOOKS LIKE MORE OF A SCATTERED VARIETY. NOW FOR THE TEMPERATURES. WE WILL CONTINUE TO EXPERIENCE A REMARKABLE STRETCH OF WARMTH FOR SW LOWER MICHIGAN. SOME OF OUR CURRENT MAXIMUM TEMPERATURE RECORDS FOR THE GRAND RAPIDS AREA...GENERALLY LOW TO MID 70S THROUGH THE NEXT WEEK OR SO...COULD BE THREATENED OR BROKEN AT TIMES. OUR FORECAST HIGHS ON WEDNESDAY ALONE ARE ABOUT 30 DEGREES ABOVE NORMAL (NORMAL HIGH FOR GRR IS 43F). WITH THE 12Z GFS SHOWING A STRENGTHENING AND DIGGING JET APPROACHING THE WEST COAST OF THE U.S. BY LATE IN THE WEEKEND...THIS SCENARIO WOULD SUPPORT A DEEP LONGWAVE TROUGH ACROSS THE WESTERN HALF OF THE U.S. AND A VERY STRONG RIDGE DEVELOPING ACROSS THE EASTERN HALF OF THE U.S. THESE DETAILS WILL BE BETTER WORKED OUT AS THE JET EVOLVES AND UPPER LEVEL SAMPLING ENSUES. THE BOTTOM LINE IS OUR TEMPS WILL CONTINUE TO STAY WARM AS WE HEAD INTO THIS WEEKEND AND EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY) ISSUED AT 100 PM EDT MON MAR 12 2012 IFR/MVFR CONDITIONS EARLY THIS AFTN TO TRANSITION TO MVFR/VFR TOWARD MID AFTN AS CLOUD BASES LIFT SOMEWHAT. SCT SHOWERS/TSTORMS WILL DEVELOP FROM LATE AFTN THRU MID EVENING AND COULD IMPACT ANY OF OUR TERMINALS FROM AROUND 20Z THRU 02Z... PERHAPS AS EARLY AS 19Z AT KMKG. THE HEAVIEST SHOWERS/TSTORMS COULD CAUSE BRIEF REDUCTIONS INTO THE IFR FLIGHT CATEGORY. MVFR CONDITIONS WILL GRADUALLY IMPROVE TO VFR OVERNIGHT. HOWEVER DUE TO SOME CLEARING AND THE RAINFALL TODAY WE COULD SEE SOME FOG DEVELOP AS WINDS GRADUALLY SUBSIDE OVERNIGHT. DID NOT PUT THIS IN THE TAFS YET BUT IT WILL HAVE TO BE WATCHED FOR. AFTER ANY PATCHY FOG BURNS OFF BY MID MORNING TUE CONDITIONS WILL BE VFR AT ALL THE TERMINALS. && .MARINE... ISSUED AT 400 PM EDT MON MAR 12 2012 SCA REMAINS IN EFFECT THRU 00Z THIS EVE. WINDS/WAVES WILL SUBSIDE LATE THIS EVE AND OVERNIGHT. && .HYDROLOGY... ISSUED AT 400 PM EDT MON MAR 12 2012 FLOOD ADVISORIES CONTINUE FOR THE MAPLE RIVER AT MAPLE RAPIDS AND PERE MARQUETTE RIVER NEAR SCOTTVILLE. THE MAPLE RIVER IS LEVELING OFF NEAR ADVISORY STAGE. HOWEVER...ADDITIONAL RAINFALL TODAY/THIS EVENING WILL LIKELY KEEP THE RIVER JUST ABOVE ADVISORY STAGE. FARTHER NORTH NEAR SCOTTVILLE THE SITUATION IS SIMILAR WITH A LEVELING OFF OF THE RIVER STAGE. QPF EXPECTED BETWEEN A THIRD AND A HALF INCH TODAY WILL LIKELY KEEP BOTH RIVERS JUST ABOVE ADVISORY STAGE BUT SHOULD NOT RISE TO WARNING LEVELS. ANY THUNDERSTORMS THAT OCCUR LATER TODAY HAVE WILL HAVE THE POTENTIAL FOR PRODUCING LOCALIZED FLOODING/PONDING OF LOW LYING AREAS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ844>849. && SYNOPSIS...LAURENS SHORT TERM...LAURENS LONG TERM....HOVING AVIATION...LAURENS MARINE...LAURENS
Hazardous weather outlook, Mar 12, 11:07 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1107 AM EDT MON MAR 12 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130800- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1107 AM EDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY MAINLY BETWEEN 3 PM AND 9 PM. MOVEMENT WILL BE TO THE NORTHEAST AROUND 40 MPH. A FEW OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS GREATER THAN 60 MPH...ALTHOUGH QUARTER SIZE HAIL AND EVEN AN ISOLATED TORNADO CANNOT BE RULED OUT. THE PRIMARY THREAT AREA IS SOUTH OF INTERSTATE 96 AND ESPECIALLY ALONG AND SOUTH OF INTERSTATE 94. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SELF-ACTIVATE THIS AFTERNOON AND EVENING AND RELAY REPORTS TO THE NATIONAL WEATHER SERVICE. LMZ844>849-130800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1107 AM EDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO WATER CRAFT INTO THIS EVENING. SCATTERED THUNDERSTORMS ARE POSSIBLE WITH THE STRONGEST STORMS EXPECTED DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. HAIL...STRONG WINDS AND INCREASED WAVE HEIGHTS ARE EXPECTED AROUND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO THIS EVENING. TJT
In the hours before
Local storm report, Mar 12, 3:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT MON MAR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 E WHITEHALL 43.41N 86.32W
03/12/2012 M0.50 INCH MUSKEGON MI PUBLIC
MEASURED AT COLBY RD AND U.S. 31. REPORT RELAYED BY WZZM.
&&
HOVINGSpecial weather statement, Mar 12, 3:43 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
343 PM EDT MON MAR 12 2012
MIZ045-122045-
MECOSTA-
343 PM EDT MON MAR 12 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF BIG RAPIDS...MOVING
NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANWOOD... MORLEY... STANWOOD...
PARIS... BIG RAPIDS... COLFAX TWP...
ALTONA... PARIS... GRANT TWP...
RODNEY... CHIPPEWA LAKE... MECOSTA...
BARRYTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4376 8509 4347 8509 4347 8556 4381 8556
4382 8556 4382 8509
TIME...MOT...LOC 1943Z 243DEG 36KT 4350 8578
TJTLocal storm report, Mar 12, 3:44 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
344 PM EDT MON MAR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
03/12/2012 M41 MPH NEWAYGO MI AWOS
&&
MKALEMBKLocal storm report, Mar 12, 3:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT MON MAR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN MEARS 43.68N 86.42W
03/12/2012 M0.60 INCH OCEANA MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Mar 12, 4:02 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EDT MON MAR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND GST SILVER LAKE STATE PARK 43.66N 86.50W
03/12/2012 M55 MPH OCEANA MI MESONET
&&
MKALEMBKLocal storm report, Mar 12, 4:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT MON MAR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL E WHITE CLOUD 43.57N 85.77W
03/12/2012 M0.70 INCH NEWAYGO MI CO-OP OBSERVER
0245 PM TSTM WND GST PENTWATER 43.78N 86.43W
03/12/2012 M49 MPH OCEANA MI MESONET
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:18 AM EDT | Small Craft Advisory | GRR | 17 hr | |
| Mar 12, 11:54 AM EDT | River Flood Advisory | GRR | Ionia | 5 days |
| Mar 12, 11:54 AM EDT | River Flood Advisory | GRR | Ingham | 47 hr |
| Mar 12, 1:32 PM EDT | Special Marine Warning | GRR | 100 min | |
| Mar 12, 2:18 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana | 57 min |
| Mar 12, 2:45 PM EDT | Special Weather Statement | GRR | Mason | 60 min |
| Mar 12, 3:01 PM EDT | Special Weather Statement | GRR | Lake, Newaygo | 59 min |
| Mar 12, 3:10 PM EDT | Special Weather Statement | GRR | Muskegon | 50 min |
| Mar 12, 3:15 PM EDT | Special Weather Statement | GRR | Newaygo | 60 min |
| Mar 12, 3:43 PM EDT | Special Weather Statement | GRR | Mecosta | 62 min |
| Mar 12, 4:00 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm, Newaygo | 45 min |
| Mar 12, 4:05 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Osceola | 40 min |
| Mar 12, 4:36 PM EDT | Special Marine Warning | GRR | 84 min | |
| Mar 12, 5:02 PM EDT | Special Weather Statement | GRR | Van Buren | 58 min |
| Mar 12, 5:24 PM EDT | Special Weather Statement | GRR | Allegan | 66 min |
| Mar 12, 5:32 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 43 min |
| Mar 12, 5:38 PM EDT | Tornado Warning | GRR | Van Buren | 16 min |
| Mar 12, 5:44 PM EDT | Special Weather Statement | GRR | Mecosta | 61 min |
| Mar 12, 5:44 PM EDT | Tornado Warning | GRR | Kalamazoo | 43 min |
| Mar 12, 5:59 PM EDT | Tornado Warning | GRR | Allegan, Barry | 44 min |
| Mar 12, 6:08 PM EDT | Tornado Warning | GRR | Isabella, Mecosta | 37 min |
| Mar 12, 6:36 PM EDT | Tornado Warning | GRR | Eaton | 24 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.